Couldn't find what you looking for?

TRY OUR SEARCH!

hie i am 39 years old. i stopped taking the pill and went for the depo shot five days after having sex with my husband. my periods are late am on day 39 and i am now confused on whether i am pregnant or not or if the late period is the result of the shot. also i menstruated twice in April started on the 3rd and the other period on the 27th of the same month. what may be the effects of the shot if given after sex and is it instant that you stop menstruting after receiving the shot

Loading...

I am suspecting that the oddness you're having with your period right now is related to having just had the depo shot because when you change birth controls, it does cause a bit of an adjustment period for your body. I hope that your period does come soon but if it doesn't, it doesn't sound like you're pregnant in any case. Keep us posted!
Reply

Loading...

tinesu wrote:

I am suspecting that too. anyway i have decided to wait until day 45 then opt for a pregnancy test. thanks for your response. i will definately keep you posted!

Reply

Loading...

Your hormones are experiencing a new thing and I think that this is just what is causing your irregular period. I don't think that you can be pregnant. I don't know if you have used any HPT? If you have used, your hCG level should be high enough to show the correct result.
Reply

Loading...

tinesu wrote:

thanks for your response and you are very correct i am not pregnant as i started my periods a week ago. am still on though and jus praying that the depo wont make then longer coz i read that when using depo you can be on for more days. thanks once again.

Reply

Loading...

Hi there, how are things going now? I know that you posted a little while ago and you felt better about what happened, but I'd like to hear if everything is going well for you. WOuld you mind giving me an update? Thanks!
Reply

Loading...